Volume 23, Issue 1
Stability of General Linear Methods for Systems of Functional-Differential and Functional Equations

Si-Qing Gan & Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48.

Published online: 2005-02

Preview Full PDF 614 2616
Export citation
  • Abstract

This paper is concerned with the numerical solution of functional-differential and functional equations which include functional-differential equations of neutral type as special cases. The adaptation of general linear methods is considered. It is proved that A-stable general linear methods can inherit the asymptotic stability of underlying linear systems. Some general results of numerical stability are also given.  

  • Keywords

Hybrid systems, Functional-differential equations, Functional equations, General linear methods, Numerical stability.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-37, author = {}, title = {Stability of General Linear Methods for Systems of Functional-Differential and Functional Equations}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {1}, pages = {37--48}, abstract = {

This paper is concerned with the numerical solution of functional-differential and functional equations which include functional-differential equations of neutral type as special cases. The adaptation of general linear methods is considered. It is proved that A-stable general linear methods can inherit the asymptotic stability of underlying linear systems. Some general results of numerical stability are also given.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8794.html} }
TY - JOUR T1 - Stability of General Linear Methods for Systems of Functional-Differential and Functional Equations JO - Journal of Computational Mathematics VL - 1 SP - 37 EP - 48 PY - 2005 DA - 2005/02 SN - 23 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8794.html KW - Hybrid systems, Functional-differential equations, Functional equations, General linear methods, Numerical stability. AB -

This paper is concerned with the numerical solution of functional-differential and functional equations which include functional-differential equations of neutral type as special cases. The adaptation of general linear methods is considered. It is proved that A-stable general linear methods can inherit the asymptotic stability of underlying linear systems. Some general results of numerical stability are also given.  

Si-Qing Gan & Wei-Min Zheng. (1970). Stability of General Linear Methods for Systems of Functional-Differential and Functional Equations. Journal of Computational Mathematics. 23 (1). 37-48. doi:
Copy to clipboard
The citation has been copied to your clipboard